# SDR USAA950143

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emerg Light Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHTING AT SEATS REMAIN ON WHENEVER SWITCH IS PLACED IN ARM POSITION.  MAINTENANCE FOUND CHARGE/ON WIRE BROKEN.  SPLICED IN NEW WIRE.  OPS CHECKS OK.  (Z)
